Active Ingredients(in Each Tablet):
Aspirin (81 mg) (NSAID [Nonsteroidal Anti-Inflammatory Drug]).
FD&C Red 40, FD&C Yellow 6, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silica, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare, but serious illness.
Allergy Alert: Aspirin may cause a severe allergic reaction, which may include: hives, facial swelling, asthma, and shock.
Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take blood thinning (anticoagulants) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer period of time.
Do not use if you ever had an allergic reaction to any pain reliever or fever reducer.
Ask a Doctor Before Use if: Stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn. You have high blood pressure, heart disease, liver cirrhosis, or kidney disease. You have asthma. You are taking a diuretic.
Ask a Doctor or Pharmacist Before Use if you are Taking a Prescription Drug for: Gout, diabetes, arthritis.
Stop Use and Ask a Doctor if: You experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, pain gets worse or lasts more than 10 days, new symptoms appear, redness or swelling is present. This could be the sign of a serious condition.
If Pregnant or Breast-feeding: Ask a health care professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help right away or contact poison control center right away.